# SDR SWI2025F01873

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670338521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN MACHINED BRACKET NEAR FS533.00 AND STRINGER 25L IS CORRODED. REMOVED AND  INSTALLED FWD CARGO TIE DOWN MACHINED BRACKET NEAR BS 533 AND STRINGER 25 NEW BRACKET IAW SRM 51-42-21-001-001-A01, SRM 51-42-15-001-001-A01, SRM TASK 51-42-06-001-001-A01 AND DWG. SH670-33600 REV. AD. COMPLIED WITH 51-900-1002-SKY .
